ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Galerkin methods in solving integral equations with applications to scattering problems

Chakrabarti, A (1998) Galerkin methods in solving integral equations with applications to scattering problems. In: 1998 International Conference on Mathematical Methods in Electromagnetic Theory. MMET 98, 2-5 June, Kharkov,Ukraine, Vol.1, 79 -87.

[img]
Preview
PDF
galerkin.pdf

Download (673Kb)

Abstract

The Galerkin methods of obtaining approximate solutions of integral equations and their applications to problems of scattering of electromagnetic and surface water waves are examined. Two typical problems, one occurring in electromagnetic wave propagation and the other in the propagation of two dimensional surface water waves, are taken up as illustrative examples of the methods.

Item Type: Conference Paper
Additional Information: Copyright 1990 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 10 Apr 2006
Last Modified: 19 Sep 2010 04:25
URI: http://eprints.iisc.ernet.in/id/eprint/6201

Actions (login required)

View Item View Item